# SDR DUFA20070003

- Difficulty date: April 17, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- Aircraft time: 28,736 hours, 40,096 cycles
- Engine: Garrtt TPE3311U
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 434422122
- Condition: Defective
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

SHORTLY AFTER DEPARTURE, THE LT WING OVERHEAT LIGHT ILLUMINATED. FOLLOWING PROCEDURE, THE PILOT SHUTDOWN THE LT GENERATOR, LT BLEED AIR AND EXTENDED THE LANDING GEAR. THE LIGHT REMAINED ILLUMINATED SO THE LT ENGINE WAS SHUTDOWN AS A PRECAUTIONARY MEASURE AND THE PILOT RETURNED TO FSD AND MADE AN UNEVENTFUL LANDING. AN INVESTIGATION BY MAINTENANCE COULD NOT REVEAL A CAUSE OTHER THAN A POSSIBLE BRAKE HEATING UP DURING TAXI TO THE RUNWAY OR CABIN TEMP CONTROL SET TO MAX HEAT. MAINTENANCE COULD NOT DUPLICATE.
